# SDR EISA20010130

- Difficulty date: November 1, 2001
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N702NE
- Make and model: Boeing 727-200
- Aircraft serial: 22460
- Aircraft time: 53,120 hours, 27,243 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: BAC1510284
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 'D' CHECK, FOUND FRAME CRACKED AT BS 460, STR 3L.CORRECTIVE ACTION:  REMOVE DAMAGE, FABRICATED DOUBLER FROM 7075-T6 .063 IAW SRM 53-10-4, INSTALL REPAIR IAW SRM 53-10-4 FIG. 2.
